# SDR COMA0460342

- Difficulty date: May 25, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N818CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7408
- Aircraft time: 10,420 hours, 8,904 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008113
- Part serial: 00864
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 10,424 hours, 8,907 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5506 GEAR DISAGREE WARNING, LT MLG INDICATES DOWN WHEN LANDING GEAR IS UP. REPLACED THE LT MLG SIDE STAY ACTUATOR.
